uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the global stability of a peer-to-peer network model
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2012 (English)In: Operations Research Letters, ISSN 0167-6377, E-ISSN 1872-7468, Vol. 40, no 3, 190-194 p.Article in journal (Refereed) Published
Abstract [en]

In this paper, we analyze the stability properties of a system of ordinary differential equations describing the thermodynamic limit of a microscopic and stochastic model for file sharing in a peer-to-peer network introduced by Kesidis et al. We show, under certain assumptions, that this BitTorrent-like system has a unique locally attracting equilibrium point which is also computed explicitly. Local and global stability are also shown.

Place, publisher, year, edition, pages
2012. Vol. 40, no 3, 190-194 p.
Keyword [en]
Fluid limit, Peer-to-peer networks, Fixed points, Stability, Global stability
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-316665DOI: 10.1016/j.orl.2012.02.002ISI: 000303485800009OAI: oai:DiVA.org:uu-316665DiVA: diva2:1078714
Available from: 2017-03-06 Created: 2017-03-06 Last updated: 2017-03-06Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Fogelklou, OswaldKonstantopoulos, TakisTucker, Warwick
By organisation
Analysis and Applied MathematicsAnalysis and Probability Theory
In the same journal
Operations Research Letters
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 33 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf